Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Anorexic,bluish lump on lower legs

hello my daughter is anorexic and has been for some time now however for the pass two days she has had a lump come up on both of her lower legs they look blueish
Asked On : Tue, 20 Mar 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for writing in.
The lumps in your daughter's case look like they are haematoma. This usually occur after some injury. Given the fact that your daughter is anorexic, her tendency of having such a condition increase as the subcutaneous fat (fat under the skin) is decreased in anorexics. This makes them more susceptible to injury.
This lump will resolve on its own in a few weeks. There is nothing that you need to do. Hot fomentation will help it resolve faster. Please seek a physician's help for your daughter anorexia. This can have disastrous consequences in the long term.

Answered: Tue, 20 Mar 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor